# SDR ASAA9510047

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Aft Evac Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE AFT EMERGENCY EXIT EVACUATION SLIDE LIGHTS WERE FOUND INOPERATIVE.  REPAIRED CHAFED WIRING AND REPLACED BATTERY PACK, SLIDE LIGHTS ILLUMINATED NORMALLY.  (M)
